Salazosulfapyridine による薬剤性過敏症症候群 (drug induced hypersensitivity syndrome : DIHS) を発症した潰瘍性大腸炎の1例 A case of ulcerative colitis associated with drug-induced hypersensitivity syndrome (DIHS) by salazosulfapyridine

この論文にアクセスする

この論文をさがす

著者

抄録

症例は26歳男性.潰瘍性大腸炎(UC)と診断され入院した.Salazosulfapyridine(SASP)を開始したところ発熱,皮疹,頸部のリンパ節腫脹,白血球および異型リンパ球の著増や肝機能障害など伝染性単核球症様症状を認め,SASPによる薬剤性過敏症症候群(DIHS)と診断した.SASP投与を中止し,methylprednisoloneやprednisoloneを投与したが症状の悪化を認めたのでbetamethasoneに変更したところ軽快した.DIHSがUCに合併した場合,ステロイド剤を含め薬剤投与を慎重に行う必要があり,重要な合併症であることを認識する必要がある.<br>

We experienced a case of drug-induced hypersensitivity syndrome (DIHS) for salazosulfapyridine (SASP). After we started administration of SASP in a 26-year old man with ulcerative colitis (UC), he had symptoms resembling infectionus mononucleosis, high fever, skin eruption, cervical lymphadenopathy, elevate white blood cell count with atypical lymphocyte, and liver dysfunction. We diagnosed the illness as drug-induced hypersensitivity syndrome (DIHS) due to SASP. We halted SASP and started administration of methylprednisolone and prednisolone but his condition deteriorated. We changed to administration of betamethasone and he recovered. In cases of DIHS accompanied by UC, we should administer drugs carefully and recoginize serious complications.<br>

収録刊行物

  • 日本消化器病學會雜誌 = The Japanese journal of gastro-enterology  

    日本消化器病學會雜誌 = The Japanese journal of gastro-enterology 104(1), 36-41, 2007-01-05 

    The Japanese Society of Gastroenterology

参考文献:  21件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018886852
  • NII書誌ID(NCID)
    AN00192124
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    04466586
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ